MathSciNet Relay Station
MathSciNet bibliographic data
MR1783778 16E40
Tamarkin, D.; Tsygan, B. Noncommutative differential calculus, homotopy BV algebras and formality conjectures. Methods Funct. Anal. Topology 6 (2000), no. 2, 85–100.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement